Proceedings of the Japan Academy, Series A, Mathematical Sciences

The flat holomorphic conformal structure on the Horrocks-Mumford orbifold

Takeshi Sato

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 67, Number 5 (1991), 178-179.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14K10: Algebraic moduli, classification [See also 11G15]
Secondary: 14J60: Vector bundles on surfaces and higher-dimensional varieties, and their moduli [See also 14D20, 14F05, 32Lxx]


Sato, Takeshi. The flat holomorphic conformal structure on the Horrocks-Mumford orbifold. Proc. Japan Acad. Ser. A Math. Sci. 67 (1991), no. 5, 178--179. doi:10.3792/pjaa.67.178.

Export citation


  • [1] W. Barth and R. Moore: Geometry in the space of Horrocks-Mumford surfaces. Topology, 28, 231-345 (1989).
  • [2] G. Horrocks and D. Mumford: A rank 2 vector bundle on P4 with 15,000 symmetries, ibid., 12, 63-81 (1973).
  • [3] R. Kobayashi and I. Naruki: Holomorphic conformal structures and uniformiza-tion of complex surfaces. Math. Ann., 279, 485-500 (1988). _
  • [4] K. Hulek and H. Lange: The Hilbert modular surface for the ideal (V 5) and the Horrocks-Mumford bundle. Math. Z., 198, 95-116 (1988).
  • [5] T. Sasaki and M. Yoshida: Linear differential equations modeled after hyper-quadrics. Tohoku Math. J., 41, 321-348 (1989).
  • [6] M. Yoshida: Puchsian Differential Equations. Aspects of Math., Vieweg Verlag, Weisbarden (1987).